# SDR FDEA201410303422

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043501
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON LOWER SKIN HAS DENT 6 INCHES LONG, 32 INCHES FROM INBD END, NEAR THE TE.  EVALUATED DENT .070 INCHES DEEP, OUT OF LIMITS IAW SRM 51-80-02 VOL II FIG 1.  VERIFIED MAT ID IS 2024-T3  .020 INCHES SKIN & .012 INCHES DOUBLER.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .040 INCHES IAW SRM 57-10-00 FIG 85.  LOCATED, DRILLED, TREATED & PRIMED IAW SRM 51-80-01 SRM 57-51-01 FIG 1 PG 2 & SRM 51-21-01.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 85.  WEIGHT & BALANCE NOT REQUIRED ON INBD AILERON IAW SRM 57-00-00 VII.
